MAUDE Adverse Event Report: ORTHOSPACE LTD. INSPACE US SMALL; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB

ORTHOSPACE LTD. INSPACE US SMALL; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Catalog Number 0130
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that several weeks post inspace implant the patient had significant pain.Upon imaging it was determined that the inspace balloon had deflated.Ultimately patient was counseled by the surgeon to proceed with reverse total shoulder, during which the inspace was removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device investigation conclusions: based on the event description by the user and visual inspection of the returned device, it can be concluded that: 1) the device dhr is complete.The device lot was released for commercial and clinical use according to specifications.2) the balloon was received deflated with an observed tear.The visual inspection corresponds to the complaint.3) there is no possibility to determine when and how the tear did occur.Therefore: the root cause cannot be determined.In the event that further information is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
INSPACE US SMALL
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Manufacturer (Section D)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS  3079579
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS   3079579
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17221932
Report Number3016573902-2023-00002
Device Sequence Number15196026
Product Code QPQ
UDI-Device Identifier17290013396041
UDI-Public17290013396041
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0130
Device Lot Number310522-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale